# SDR CA120131011

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,337 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: MS252531
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) FLAPS STUCK UP, CIRCUIT BREAKER TRIPPED TWICE. ON GROUND, SELECTING DOWN AND PUTTING IN THE CIRCUIT BREAKER STILL CAUSED BREAKER TO POP.  REPLACED UPWARDS MICROSWITCH AND SYS WORKS PROPERLY.
